# SDR CALA2022062201548

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 143N552028
- Condition: Corroded
- Location: Sta740-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- 1602 MAIN CABIN FLOOR PANEL SUPPORT HAS CORROSION STA 740-750 RBL62.  TRANSCRIBED FROM HAECO GSO NRC 9282535 INSTALLED CREASE BEAM INBOARD SPLICE REPAIR IAW B757-200 SRM 53- 00-13-2R-1. HAECO GSO MECH V890956 INSP QC302
